Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the entropy of certain classes of skew-product transformations


Author: D. Newton
Journal: Proc. Amer. Math. Soc. 21 (1969), 722-726
MSC: Primary 28.70
DOI: https://doi.org/10.1090/S0002-9939-1969-0248329-7
MathSciNet review: 0248329
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. Adler, A note on the entropy of skew product transformations, Proc. Amer. Math. Soc. 4 (1963), 665-669. MR 0153818 (27:3779)
  • [2] L. M. Abramov, The entropy of a derived automorphism, Dokl. Akad. Nauk SSSR 128 (1959), 647-650; Amer. Math. Soc. Transl. (2) 49 (1966), 162-166. MR 0113984 (22:4815)
  • [3] -, The entropy of a flow, Dokl. Akad. Nauk SSSR 128 (1959), 873-875; Amer. Math. Soc. Transl. (2) 49 (1966), 167-170. MR 0113985 (22:4816)
  • [4] L. M. Abramov and V. A. Rohlin, The entropy of a skew product of measure preserving transformations, Vestnik Leningrad Univ. 7 (1962), 5-13; Amer. Math. Soc. Transl. (2) 48 (1965), 255-265. MR 0140660 (25:4076)
  • [5] V. A. Rohlin, On the fundamental ideas of measure theory, Mat. Sb. 25 (1949), 107-150; Amer. Math. Soc. Transl. (1) 10 (1962), 1-54. MR 0030584 (11:18f)
  • [6] -, New progress in the theory of transformations with invariant measure, Uspehi Mat. Nauk 15 (1960), no. 4 (94), 3-26 = Russian Math. Surveys 15 (1960), no. 4, 1-22. MR 0132155 (24:A2002)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 28.70

Retrieve articles in all journals with MSC: 28.70


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248329-7
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society